# SDR AU990369

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747312
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65B020225
- Condition: Fractured
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT INBOARD FORE FLAP TRACK CENTER BANANNA FITTING BROKEN AND PROTRUDING THROUGH THE FORE FLAP.  FOLLOWING LOWERING OF THE FLAPS, THE CAUSE OF DAMAGE WAS FOUND TO BE FAILURE OF THE CENTER PROGRAMMING TRACK ASSEMBLY WHICH HAD FRACTURED INTO SEVERAL SECTIONS.  INITIAL FRACTURE HAD OCCURRED AT APPROXIMATELY 100 MM TO 125 MM (4 INCHES TO 5 INCHES) FROM THE AFT END OF THE TRACK RUNNING FROM THE TRACK STOP ATTACHMENT HOLES.
